Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is Fiorcet available online?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I have occasional migraine headaches but maxalt, imitrex, etc. cause rebound headaches. Fiorcet works best if I can take it at the onset of the headache, so I want to know if that is a prescription I could get online.
Posted Mon, 24 Mar 2014 in General Health
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: It is a prescription drug. Detailed Answer: Hello, Thanks for posting your query. Fioricet is not an over the counter available drug. Its component Butalbital may be habit forming. You can try the Walgreens pharmacy, they have online and retail store as well. This is a US pharm, and also you can get a US doctor's prescription here. You can request a new prescription or ask for a refill. Try this link. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor